# SDR CALA2017022000417

- Difficulty date: February 19, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 25,527 hours, 8,600 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONFIRMED CRACK ON RT HORIZONTAL STAB LOWER SKIN AT HSS 184.7 APPROX 8 INCHES FROM T/E.  REPAIRED IAW SRM 55-10-01, REPAIR 11.
